# SDR FDEA200911274205

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 0001375870
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 SLAT AT OTBD TRACK  ATTACHMENT SKIN CRACKED AROUND ATTACH RIVETS.  REMOVED COVE PANEL IAW SRM 51-40-02. FABRICATED NEW COVE PANEL PN 7075-T6 0.050C B/T NR 0001375870 IAW SRM 57-43-01 LOCATED AND DRILLED IAW SRM 51-40-02. INSTALLED NEW COVER PANEL IAW SRM 51-40-02
